Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Correction to “Closure of products of functions”


Author: D. G. Bourgin
Journal: Bull. Amer. Math. Soc. 46 (1940), 970
DOI: https://doi.org/10.1090/S0002-9904-1940-07348-3
Original Article: Bull. Amer. Math. Soc., Volume 46, Number 10 (1940), 807--815
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07348-3